# SDR Z5F2008F00007

- Difficulty date: October 9, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N418CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0108
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH FL250, BAGGAGE SMOKE LIGHT CAME ON. STAYED ON THROUGH LANDING.  DIVERTED PERFORMED FUNCTIONAL CHECK OF BOTH FWD AND AFT SMOKE DETECTORS, THEY CHECKED GOOD.  REMOVED INSPECTED AND REINSTALLED BOTH SMOKE DETECTORS, INSPECTED WIRING ADJACENT TO BOTH DETECTORS NO DEFECTS NOTED.  SMOKE DETECTION SYSTEMS CHECKS NORMAL AND AIRCRAFT RETURNED TO SERVICE. (K)
